# SDR AALA971792

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 660 - STATION 680, STRINGER 28R HAS CORROSION ON SKIN.  REPLACED SKIN STATION 650 - STATION 680, STRINGER 25L AND 25R IAW SRM 53-30-3 FIG 12 PAGE 60-72.  (M)
